Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

On depo-provera injection, no bleeding, dark brown discharge and clots, abdominal cramps, sore breasts. What are the symptoms about?

Hi, I have been on the depo-provera injection for around 1 and a half years and should have had a repeat injection on 2nd March 2011 but i decided to stop. I have had no bleeding and last week had very dark brown discharge and clots for a couple of days and nothing since. I am worried i may not get them again. Please can you help. I am having abdo cramps now and again since last week and have sore breasts on the sides near the armpits. I dont know what to do.
Asked On : Sat, 2 Jun 2012
Answers:  1 Views:  113
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
General & Family Physician 's  Response
Hi, thanks for using HCM.

After stopping injection it usually takes 6 months for cycles to come back to regular. Need not to worry. Wait for few more months to get cycles regular.

Regards
Answered: Mon, 28 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor